DrugInformer Search

Methylphenidate Hydrochloride Related Tinnitus

Official FDA Reports69
Social Media Events11
Active Ingredients
  • Methylphenidate Hydrochloride
Additional Terms for Tinnitus
  • Ringing In Ears
  • Ringing In My Ears
  • Ears Ring
  • Ringing Ears
  • Ears Are Buzzing
Show more

  This report is for all products sharing this active ingredient. For more details, please use our Workbench for research on individual brands like Concerta.


Explanation

The quarterly trend chart illustrates changing levels of adverse events over time. Results from both the FDA Adverse Event Database (AERS) and adverse events extracted from social media by Druginformer are plotted side-by-side for easy comparison.


List of Possible Side Effects Reported

Report Date Dosage Indication Outcome Country Gender Age Weight (lbs)

* DrugInformer calculates alarm using a proprietary algorithm. Alarm should not be taken as an ofiicial signal from the FDA or other regulatory entity.


Social Media Comments From Around the Web

The following are comments from users that experienced side effects while taking Milnacipran Hydrochloride

Concerta

... for 2yrs but the side effects are getting worse. Now i sometimes feel depressed and sometimes get anxiety. I begin to feel dizzy and like i want to trow up. I sometimes hear thing for no reason witch ...


Source:" CONCERTA: Side effects, ratings, and p...

View full report on drug related tinnitus

Did the author experience tinnitus while taking concerta?

What is this?

Concerta

... thoughts with little effort. But now the past 4 days my energy has plummeted, I'm easily confused in crowds, feel argumentative with people and have a constant ringing in my ears .

I am goin...


Source:" CONCERTA: Side effects, ratings, and p...

View full report on drug related tinnitus

Did the author experience tinnitus while taking concerta?

What is this?

Concerta

... actually feel smarter. All of my anxiety, nervousness etc. is gone. cons: had a persistent fungal infection for a while (on my foot) allergic reaction (redness), & slight tinnitus , but all in all very...


Source:" comments/methylphenidate/for-attention...

View full report on drug related tinnitus

Did the author experience tinnitus while taking concerta?

What is this?

Tell us about your Experience with Methylphenidate Hydrochloride Related Tinnitus

Thank you for sharing your experience with us!

Share Your Experience

Druginformer Identified Side Effects: Tremor, Chest pain, Headache, Dizziness, Pain, Vomiting, Depressed mood, Tinnitus, Anxiety, Muscle twitching, Decreased appetite

Posted By Anonymous in askapatient.com on July 24, 2015 @ 12:00 am

Side Effects: I did not experience any side effects of concerta until after my dosage was moved up to 27mg. My third day taking it i had lost my appetite. Then some time after that i started to get s...

Druginformer Identified Side Effects: Tinnitus, Confusional state, Irritability

Posted By Anonymous in askapatient.com on February 5, 2014 @ 12:00 am

... thoughts with little effort. But now the past 4 days my energy has plummeted, I'm easily confused in crowds, feel argumentative with people and have a constant ringing in my ears. I am goin...

Druginformer Identified Side Effects: Erythema, Hypersensitivity, Tinnitus, Nervousness, Anxiety, Fungal infection, Hallucination, visual

Posted By Anonymous in drugs.com on January 8, 2013 @ 12:00 am

... I'm 'sharper', actually feel smarter. All of my anxiety, nervousness etc. is gone. cons: had a persistent fungal infection for a while (on my foot) allergic reaction (redness), & slight tinnitus, but ...

Druginformer Identified Side Effects: Decreased appetite, Tinnitus

Posted By jonathan5710 in fdb.rxlist.com on November 7, 2009 @ 12:00 am

its making me up and awake in school but iam seeing 3 of every thing iam seeing and hearing things that are not there and i dont sleep for 3days at a time iam never hungry

Druginformer Identified Side Effects: Decreased appetite, Tinnitus

Posted By jonathan5710 in fdb.rxlist.com on November 7, 2009 @ 12:00 am

its making me up and awake in school but iam seeing 3 of every thing iam seeing and hearing things that are not there and i dont sleep for 3days at a time iam never hungry

Druginformer Identified Side Effects: Headache, Tinnitus, Sleep apnea syndromes, Visual impairment

Posted By Anonymous in everydayhealth.com on November 1, 2009 @ 12:00 am

... work better than any other treatment for all. Antidepressants were used and I found them intolerable, the side effects (visual problems, crawling face and scalp, headaches, increase in tinnitus) were ...

Druginformer Identified Side Effects: Headache, Tinnitus, Sleep apnea syndromes, Visual impairment

Posted By Anonymous in everydayhealth.com on November 1, 2009 @ 12:00 am

... work better than any other treatment for all. Antidepressants were used and I found them intolerable, the side effects (visual problems, crawling face and scalp, headaches, increase in tinnitus) were ...

Druginformer Identified Side Effects: Headache, Dizziness, Nausea, Food intolerance, Loss of consciousness, Hypersensitivity, Tinnitus, Palpitations, Cough, Diarrhoea, Dry mouth, Heart rate irregular, Hyperhidrosis, Insomnia, Muscular weakness, Paraesthesia, Peripheral coldness, Somnolence, Weight decreased, Hot flush, Decreased appetite, Congenital skin disorder, Oropharyngeal pain, Menstruation irregular

Posted By Anonymous in askapatient.com on August 20, 2009 @ 12:00 am

... similiar side-effects -unsure which are a direct result of using concerta... weight loss, loss of apetite, food intolerances, hot flushes, buzzing in ears, head aches, diarrhea, nausea, dizziness, ...

Druginformer Identified Side Effects: Headache, Hunger, Tinnitus, Obsessive-compulsive disorder, Hyperhidrosis, Insomnia, Mood altered, Weight decreased

Posted By Anonymous in askapatient.com on August 13, 2007 @ 12:00 am

... to kick in. But around 7pm I crash very moody and not like my self. I sweat alot. Can not sleep at all and when Im laying in bed I swear I hear things like jets. Headachs about 3x week. Ther...

Druginformer Identified Side Effects: Tinnitus

Posted By Anonymous in askapatient.com on December 12, 2006 @ 12:00 am

... to 36mg 5 days ago. I decided to increase gradually so cut my 18mg's in half and am taking 27mg at this time. The 3rd day of higher dose, I started noticing an increase in tinnitus! Anyone else with t...



* Warning: The facts and figures contained in these reports are accurate to the best of our capability; however, our metrics are only meant to augment your medical knowledge, and should never be used as the sole basis for selecting a new medication. As with any medical decision, be sure to work with your doctor to ensure the best choices are made for your condition.

* About FAERS: The FDA Adverse Event Reporting System (FAERS) is used by FDA for activities such as looking for new safety concerns that might be related to a marketed product, evaluating a manufacturer's compliance to reporting regulations and responding to outside requests for information. Reporting of adverse events is a voluntary process, and not every report is sent to FDA and entered into FAERS. The FAERS database may contain duplicate reports, the report quality is variable, and many factors may influence reporting (e.g., media attention, length of time a drug is marketed, market share). For these reasons, FAERS case reports cannot be used to calculate incidence or estimates of risk for a particular product or compare risks between products.